# SDR REXA2019082981279

- Difficulty date: August 28, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 29,954 hours, 27,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 8
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOOR PATH LIGHTING INOP AFT OF ROW 8.   REMOVED AND REPLACED EMERGENCY LIGHT FLOOR TRACK POWER AND LIGHT STRIP IAW CRJ200 33-51-01. OPS CHECK GOOD.
